# SDR FDEA200909123293

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504631
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD AFT 311N5046-31 SKIN ASSY HAS 2 EA FASTENER HOLES WITH VISIBLE CRACKS AT APROX PPS 153.90 NDT HFEC INSPECTED VERIFIED CRACKS IAW NTM, 51-00-19 PART 6, (CRACK LENGTHS ARE 1=0.250 INCH, 2= .0200 INCH, 3= 0.198 INCH, STOP DRILLED CRACKS IAW EA F-5450-131112, PRECOOLER FWD MOUNT FITTING REMOVED AND INSTALLED IAW SRM 51-40-02, EXTERNAL DOUBLER FABRICATED FROM 15-5 PHA 0.90 INCH, BATCH NR 8R00029009 AND INSTALLED AND COMPLIED IAW EA F-5450-131112,  DATED 08/10/09, THIS IS A CATEGORY "A" MAJOR REPAIR.
